# SDR QXEA200600188

- Difficulty date: January 27, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 10,164 hours, 7,349 cycles
- System (JASC): 3150 · Central Warning
- Part: Fadec
- Part number: 4120T00P29
- Part serial: LMDL0083
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 8,120 hours, 6,124 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX- ON TAXI FOR FLIGHT 2525 MOMENTARY "L ITT EXCEEDENCE C" STATUS MESSAGE FOLLOWED BY ABNORMAL ITT INDICATIONS (WITHIN GREEN RANGE) BUT MUCH HIGHER THAN NORMAL DURING TAXI.  RETURNED TO THE GATE.  REMOVED AND REPLACED NR 1 ENGINE FADEC, LUBRICATED IGV BELLCRANK ASSY, INSPECTED IGV ACCTUATOR ATTACHMENT HARDWARE.  BOROSCOPED ENGINE. C/W POWER ASSURANCE RUN NO DISCREPANCIES NOTED.  NO ABNORMAL VISUAL SIGNS NOTED ON NR 1 ENGINE.  AIRCRAFT RETURNED TO SERVICE.
